| Model Number |
1294-05-512 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
01/28/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Complaint was extracted from the file "service evaluation of the lcs tini product - final report".Q4.Revisions and primary reasons for revision: 10x tkr revisions.Infection (5x).1x new ( external revision).Doi: (b)(6) 2011, dor: (b)(6) 2020, affected side: right knee.
Event or Problem Description
During the primary surgery, the surgeon observed extensive cartilage loss, very soft bone, resection of osteophytes and insufficient cruciate ligaments, inflammatory hypertrophic.Patient was noted to be allergic to metals, nickel.Depuy products were implanted.The patient was noted to be revised on (b)(6) 2020 for infection, staph, epidermis, (per phone visit).No information provided for what was revised.Doi: (b)(6) 2011 , dor (b)(6) 2020, (right knee).
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide lot specific complaint database search, or manufacturing record evaluation, was not possible as the required lot number was not provided.The information received will be retained for trend analysis, post market surveillance, or other events within the quality system.Device history lot : a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: 1) quantity manufactured: (b)(4).2) date of manufacture: 01/17/2011.3) any anomalies or deviations identified in dhr: (b)(4) was identified on the dhr.The nonconformance was related to an insert being engraved and not laser etched.Not related to the complaint of infection, per our quality team lead engineer.4) expiry date: 01/2016.5) ifu reference: 1294-05-512/b.